MathSciNet Relay Station
MathSciNet bibliographic data
MR657138 (83d:33004b) 33A35 (33A65)
Jain, V. K. Some transformations of basic hypergeometric functions. II. SIAM J. Math. Anal. 12 (1981), no. 6, 957–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement